# SDR YENA20140831173

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 41,392 hours, 14,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, PACK NR 2 UNABLE TO MAINTAIN CABIN TEMPERATURE IN FLIGHT AND ON THE GROUND. TROUBLESHOT AND FOUND SLEEVE AND SEALS DISLODGED ON NR 2 ACM.  REPLACED SEALS AND REINSTALLED SLEEVE IAW AMM 21-52-21.  NR 2 PACK LEAKS CHECK GOOD IAW AMM 21-52-00.
